Complete Moment Convergence of Weighted Sums for Processes under Asymptotically almost Negatively Associated Assumptions
For weighted sums of sequences of asymptotically almost negatively associated (AANA) random variables, we study the complete moment convergence by using the Rosenthal type moment in equalities. Our results extend the corresponding ones for sequences of independently identically distributed random variables of Chow .
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode